Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 27, Issue 11, Pages 675-680
http://dx.doi.org/10.1155/S0161171201010249

An explicit solution of coupled viscous Burgers' equation by the decomposition method

Department of Mathematics, Firat University, Elazig 23119, Turkey

Received 12 March 2000; Revised 12 August 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider a coupled system of viscous Burgers' equations with appropriate initial values using the decomposition method. In this method, the solution is calculated in the form of a convergent power series with easily computable components. The method does not need linearization, weak nonlinearity assumptions or perturbation theory. The decomposition series solution of the problem is quickly obtained by observing the existence of the self-canceling “noise” terms where the sum of components vanishes in the limit.